# SDR SWAA2015121647195

- Difficulty date: December 11, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 66,268 hours, 53,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LAVATORY AREA, EMER LIGHT INOPERATIVE.  R & R BATTERY IAW SRM & AMM.
